# SDR DALA2024111110842

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 74,722 hours, 24,636 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5805 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 4L INOP. CORRECTIVE ACTION: REMOVED DEBRIS AND BOTTLE CAP AT DOOR 4L FWD PROX SENSOR AREA. ARMED AND DISARMED DOOR SEVERAL TIMES, GIRT BAR ENGAGES NORMALLY DOOR 4L SLIDE LIGHT OPS CKS NORMAL PER B757 AMM 25-66. (0650820)
